Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 81431, 5 pages
http://dx.doi.org/10.1155/IJMMS/2006/81431

A note on stable iterated function systems

Department of Mathematics, Youngstown State University, Youngstown 44555, OH, USA

Received 30 November 2005; Revised 20 April 2006; Accepted 4 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The properties of continuous stable iterated function systems are investigated, and equicontinuity is studied in relation to stable iterated function systems.